Alert archive / Pennsylvania / Winter Storm Watches in 2017

Winter Storm Watch 3, NWS Cleveland, OH

December 6, 2017Erie County, Pennsylvania

NWS Cleveland, OH issued this winter storm watch at Dec 6, 2017, 3:00 AM EST for Erie County, Pennsylvania. It took effect at Dec 7, 2017, 1:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 6, 2017, 3:00 AM EST (08:00 UTC)
In effect from
Dec 7, 2017, 1:00 PM EST
Expired
Dec 7, 2017, 9:58 AM EST
In force
Issued by
NWS Cleveland, OH

County Erie County, PA

The radar

The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2017-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2017-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

473 
WWUS41 KCLE 060800
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
300 AM EST Wed Dec 6 2017


.Lake effect snow will develop over the lake today but southwest 
winds will keep it mostly out of the region. Tonight however, 
winds will become more westerly driving the snow inland. Snowfall 
is expected to be light at first but should intensify towards 
morning as cold air deepens across the region. Late Thursday
morning there could be a break in the snow for a few hours but 
snow should again intensify Thursday afternoon and continue 
into Thursday night. 


PAZ001-002-061600-
/O.NEW.KCLE.WS.A.0003.171207T0500Z-171208T1200Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
300 AM EST Wed Dec 6 2017

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

* WHAT...Heavy lake effect snow possible. Plan on difficult travel
  conditions, including during the evening commute on Thursday.
  Total snow accumulations of 8 to 11 inches, with localized
  amounts up to 14 inches, are possible. The heaviest snow will
  likely fall Thursday afternoon through the first half of
  Thursday night. 

* WHERE...Erie County.

* WHEN...From tonight through Friday morning.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch for heavy lake effect snow means there is a
potential for a large amount of snow in only a few hours.
Visibilities and depth of snow can vary greatly, impacting travel
significantly. Continue to monitor the latest forecasts.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
7 follow-up statements
335 
WWUS41 KCLE 061430
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
930 AM EST Wed Dec 6 2017

.Lake effect snow will develop over the lake today but southwest
winds will keep it mostly out of the region. Tonight however,
winds will become more westerly driving the snow inland. Snowfall
is expected to be light at first but should intensify towards
morning as cold air deepens across the region. Late Thursday
morning there could be a break in the snow for a few hours but
snow should again intensify Thursday afternoon and continue into
Thursday night.

PAZ001-002-062230-
/O.CON.KCLE.WS.A.0003.171207T0500Z-171208T1200Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
930 AM EST Wed Dec 6 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WHAT...Heavy lake effect snow possible. Plan on difficult 
  travel conditions, including during the evening commute on 
  Thursday. Total snow accumulations of 8 to 11 inches, with 
  localized amounts up to 14 inches, are possible. The heaviest 
  snow will likely fall Thursday afternoon through the first 
  half of Thursday night. 

* WHERE...Erie County.

* WHEN...From tonight through Friday morning.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch for heavy lake effect snow means there is a
potential for a large amount of snow in only a few hours.
Visibilities and depth of snow can vary greatly, impacting travel
significantly. Continue to monitor the latest forecasts.

$$
621 
WWUS41 KCLE 061936
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
236 PM EST Wed Dec 6 2017

.Lake effect snow will develop over the lake tonight but 
southwest winds will keep it mostly north of the area. Winds will
become more westerly toward morning and that may cause the bands
to sink south over the east end of Erie County. The snow may pick
up Thursday afternoon and evening as deeper moisture and westerly
flow develops. However...winds will return to the southwest early
Friday and any remaining snow bands will move back up the lake by
daybreak Friday.

PAZ001-002-070345-
/O.EXT.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
236 PM EST Wed Dec 6 2017

...WINTER STORM WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY MORNING...

* WHAT...Heavy lake effect snow possible...especially over the
  east end of Erie County. Total snow accumulations could exceed 8
  inches over the northeastern end of Erie County. Accumulations
  in the City of Erie are expected to be no more than a few 
  inches with no more than an inch or two close the Crawford 
  County line. Most of this accumulation will occur Friday 
  afternoon and evening. Snowfall rates could exceed 2 inches per 
  hour with the stronger snow bands. 

* WHERE...Erie County...mainly east of the City of Erie.

* WHEN...Friday and Friday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are
  possible. Rapidly changing and highly variable conditions can 
  also be expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch for heavy lake effect snow means there is a
potential for a large amount of snow in only a few hours.
Visibilities and depth of snow can vary greatly, impacting travel
significantly. Continue to monitor the latest forecasts.

$$
916 
WWUS41 KCLE 061959
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
259 PM EST Wed Dec 6 2017

.Lake effect snow will develop over the lake tonight but
southwest winds will keep it mostly north of the area. Winds will
become more westerly toward morning and that may cause the bands
to sink south over the east end of Erie County. The snow may pick
up Thursday afternoon and evening as deeper moisture and westerly
flow develops. However...winds will return to the southwest early
Friday and any remaining snow bands will move back up the lake by
daybreak Friday.

PAZ001-002-070400-
/O.CON.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
259 PM EST Wed Dec 6 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY MORNING...

* WHAT...Heavy lake effect snow possible...especially over the
  east end of Erie County. Total snow accumulations could exceed 8
  inches over the northeastern end of Erie County. Accumulations
  in the City of Erie are expected to be no more than a few inches
  with no more than an inch or two close the Crawford County line.
  Most of this accumulation will occur Thursday afternoon and 
  evening. Snowfall rates could exceed 2 inches per hour with the 
  stronger snow bands. 

* WHERE...Erie County...mainly east of the City of Erie.

* WHEN...Friday and Friday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible. Rapidly changing and highly variable conditions can 
  also be expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch for heavy lake effect snow means there is a
potential for a large amount of snow in only a few hours.
Visibilities and depth of snow can vary greatly, impacting travel
significantly. Continue to monitor the latest forecasts.

$$
022 
WWUS41 KCLE 062000
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
300 PM EST Wed Dec 6 2017

.Lake effect snow will develop over the lake tonight but
southwest winds will keep it mostly north of the area. Winds will
become more westerly toward morning and that may cause the bands
to sink south over the east end of Erie County. The snow may pick
up Thursday afternoon and evening as deeper moisture and westerly
flow develops. However...winds will return to the southwest early
Friday and any remaining snow bands will move back up the lake by
daybreak Friday.

PAZ001-002-070400-
/O.CON.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
300 PM EST Wed Dec 6 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY MORNING...

* WHAT...Heavy lake effect snow possible...especially over the 
  east end of Erie County. Total snow accumulations could exceed 
  8 inches over the northeastern end of Erie County. 
  Accumulations in the City of Erie are expected to be no more 
  than a few inches with no more than an inch or two close the 
  Crawford County line. Most of this accumulation will occur 
  Thursday afternoon and evening. Snowfall rates could exceed 2 
  inches per hour with the stronger snow bands. 

* WHERE...Erie County...mainly east of the City of Erie.

* WHEN...Thursday and Thursday night.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible. Rapidly changing and highly variable conditions can 
  also be expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch for heavy lake effect snow means there is a
potential for a large amount of snow in only a few hours.
Visibilities and depth of snow can vary greatly, impacting travel
significantly. Continue to monitor the latest forecasts.

$$
615 
WWUS41 KCLE 070220
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
920 PM EST Wed Dec 6 2017

.Lake effect snow will develop over the lake tonight and gradually push
into Erie County late tonight as winds turn more westerly. The 
snow will increase Thursday afternoon and continue through 
Thursday night. There is still doubt at this time as to precisely 
where the bands will set up.

PAZ001-002-071030-
/O.CON.KCLE.WS.A.0003.171207T1100Z-171208T1200Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
920 PM EST Wed Dec 6 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM 6 AM EST THURSDAY
THROUGH FRIDAY MORNING...

* WHAT...Heavy lake effect snow possible. Plan on difficult 
  travel conditions. Total snow accumulations of up to 6 inches, 
  with localized amounts up to 10 inches, are possible.

* WHERE...Northern Erie and Eastern Erie County.

* WHEN...From 6 AM EST Thursday through Friday morning.

* ADDITIONAL DETAILS...Temperatures generally in the upper 20s and
  West to Southwest winds 10 to 20 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch for heavy lake effect snow means there is a
potential for a large amount of snow in only a few hours.
Visibilities and depth of snow can vary greatly, impacting travel
significantly. Continue to monitor the latest forecasts.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
183 
WWUS41 KCLE 070823
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
323 AM EST Thu Dec 7 2017

.Lake effect snow will intensify over the lake early today as more
moisture moves into the region. Southwest winds, however, will 
keep much of the snow offshore until this afternoon when winds 
turn more westerly. The snow will then continue through the 
evening and into the night before moving back offshore late 
tonight.

PAZ001-002-071630-
/O.EXT.KCLE.WS.A.0003.171207T1800Z-171208T1200Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
323 AM EST Thu Dec 7 2017

...WINTER STORM WATCH NOW IN EFFECT FROM 1 PM EST THIS AFTERNOON
THROUGH FRIDAY MORNING...

* WHAT...Locally heavy lake effect snow possible. Plan on 
  difficult travel conditions, including during the evening 
  commute. Total snow accumulations of 2 to 6 inches, with 
  localized amounts up to 12 inches, are possible.

* WHERE...Northern Erie and Southern Erie County.

* WHEN...From 1 PM EST this afternoon through Friday morning.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch for heavy lake effect snow means there is a
potential for a large amount of snow in only a few hours.
Visibilities and depth of snow can vary greatly, impacting travel
significantly. Continue to monitor the latest forecasts.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
307 
WWUS41 KCLE 071458
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
958 AM EST Thu Dec 7 2017

.A band of lake effect snow over Lake Erie is expected to sag
south across Erie County this afternoon. Lake effect show will
then continue through the evening hours before beginning to
dissipate after midnight. It is possible the band could be slower
moving over the area. If that happens snowfall totals may be
less than currently forecast.  

PAZ001-002-072300-
/O.UPG.KCLE.WS.A.0003.171207T1800Z-171208T1200Z/
/O.NEW.KCLE.WW.Y.0009.171207T1900Z-171208T0900Z/
Northern Erie-Southern Erie-
Including the cities of Erie and Edinboro
958 AM EST Thu Dec 7 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EST FRIDAY...

The National Weather Service in Cleveland has issued a Winter
Weather Advisory for lake effect snow, which is in effect from 2 
PM this afternoon to 4 AM EST Friday. The Winter Storm Watch is no
longer in effect. 

* WHAT...Locally heavy lake effect snow expected. Plan on 
  difficult travel conditions, including during the evening 
  commute. Total snow accumulations of 2 to 6 inches with the 
  greatest amounts on the higher terrain east of the City of Erie.
  
* WHERE...Northern Erie and Southern Erie County.

* WHEN...2 PM this afternoon through 4 AM Friday. 

* ADDITIONAL DETAILS...Significant reductions in visibility are
  possible. Rapidly changing conditions should also be expected as
  lake effect is highly variable.  

* TIMING...This Afternoon and Tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for lake effect snow is issued when 
visibilities will be limited due to a combination of falling and 
blowing snow. Use caution when traveling...especially in open 
areas.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Dec 5, 9:35 PM EST, 5 hours 25 minutes earlier.

Area forecast discussion, Dec 5, 9:35 PM EST, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
935 PM EST Tue Dec 5 2017

.SYNOPSIS...
A reinforcing cold front will move southeast across the area
Wednesday morning. A trough will slide southeast across the area and
become nearly stationary through Thursday night when it will
dissipate. Low pressure will develop over the northern Great Lakes
Friday night and move slowly northeast to Maine by Monday.  A ridge
of high pressure will build northeast into the local area over the
weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Temps already in lower 30s in the west so lowered overnight lows
a couple of degrees. Also lowered wind gusts slightly as wind
gusts since sunset now in the mid 20s to lower 30s (in
knots)...

Original discussion...
Cold front swept east across the area this morning right on schedule
ushering in cooler air into the region.  Colder air will gradually
push into the area overnight tonight as 850 MB temperatures drop to
-10 degrees C.  This will produce conditional instability over the
lake tonight through late Wednesday night when it increases to
moderate. However, 850 MB temperatures increase back to -8 C
Wednesday morning plunging back to -12 C late Wednesday night.

As cold air advection takes place, forecast area will see much
colder temperatures overnight through Wednesday but even colder
temperatures Wednesday night with the reinforcing cold front.

Generally fair weather is expected across much of the forecast area
during this period.  The exception will be the immediate lakeshore
of northeast Ohio and northwest Pennsylvania.

So far, models are suggesting a lake effect snow band will develop
and extend inland into northeast Ohio and northwest Pennsylvania.
After coordinating with Buffalo, we agree that the models are once
again placing the snow band too far south initially tonight and
Wednesday.  Typically, a band will develop down the middle of Lake
Erie in this flow pattern and feed on itself altering the mean flow
on the north and south side of the lake.  Hence, band does not push
inland as model suggests.  So, based on this, will push band further
north Wednesday into Wednesday night.  Flow does push around a bit
to the west northwest and this should push the band along the
lakeshore late Wednesday night.

Upward vertical motion and snow growth potential are gradually
starting to overlap along with mean relative humidity 70 percent or
greater.  This is setting up an ideal situation for good
accumulating lake effect snow to develop.  So far we are looking at
2 to 4 inches of snow to accumulate in extreme northeast Ohio
lakeshore and Erie County, Pennsylvania by Thursday morning.  More
snow likely Thursday and beyond.

As far as temperatures go, they should fall into the lower to middle
20s all areas tonight and then with slight warm air advection
tomorrow morning the temperatures will rebound back into the upper
30s to lower 40s.  Expecting highs to occur primarily in the morning
as colder air begins to push southeast into the local area during
the morning.  Temperatures should see a slow fall through the
afternoon and into the night time hours.  A bit colder lows expected
Wednesday night as temperatures fall into the teens across the south
and lower 20s in the north.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The next reinforcing arctic cold front should drop SE across
the area Thu into Thu night followed by another one Sat. These
fronts will produce more of a widespread threat for snow and
snow showers as they pass thru, especially on Sat. Otherwise,
lake effect snow showers will persist thru the whole period with
only brief interruptions just before the cold fronts arrive.

Temps will obviously stay well below normal with highs mostly a few
degrees either side of 30 and lows mostly 17 to 24.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The long wave trough is progged to remain over the eastern states
next week. Short waves will continue to drop through the trough.
There will be timing issues this far in advance but it looks like
the NW boundary flow should transition to SW on Sunday which would
bring a temporary end to the lake effect snow. Some moderation in
temperature seem likely by Monday ahead of the next cold front and
temps should sneak up through the 30s. High clouds will probably
increase Sunday afternoon.

The next cold front is progged to drop across the area sometime
between Monday afternoon and early Tuesday morning. Snow showers
would seem likely in the snowbelt with at least a chance of snow
showers elsewhere. Some of the models show a wave on the front as
the trough aloft deepens again by Tuesday but will just mention a
small chance of snow showers on Tuesday for now except in the
snowbelt where snow would seem likely. Highs Tuesday back down
around freezing or somewhat lower.

&&

.AVIATION /00Z Wednesday THROUGH Sunday/...
VFR conditions will continue through the overnight. Cold front
is now east of the area with W-SW winds gusting into the lower
30s. Winds will gradually diminish overnight gusts to the mid
20s. Expect some Lake Effect snow to develop over lake Erie
overnight, but with a SW flow will keep snow over the Lake.

Tomorrow a secondary front will move across the forecast area.
Dry front so do not expect much in the way of precip, but will
see areas of MVFR cigs and West winds will gust up to around 30
knots tomorrow afternoon.

OUTLOOK...Non-VFR at Erie through Sunday. More widespread non-
VFR all areas Friday night and Saturday.

&&

.MARINE...
Looks like a mix of SCA conditions west and Gales east 2/3 will
persist into Wed morning then winds should diminish enough for just
an SCA east 2/3. Low water conditions on the west end should improve
later tonight.

West to SW winds will likely stay up enough to keep SCA or near SCA
conditions going much of the time well into next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Warning until 10 AM EST Wednesday for LEZ145>149-165>169.
     Low Water Advisory until 4 AM EST Wednesday for LEZ142>144-
     162>164.
     Small Craft Advisory until 10 AM EST Wednesday for LEZ142>144.

&&

SYNOPSIS...Lombardy
NEAR TERM...DJB/Lombardy
SHORT TERM...Adams
LONG TERM...Kosarik
AVIATION...DJB
MARINE...Adams
Hazardous weather outlook, Dec 5, 9:18 AM EST, 17 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
918 AM EST Tue Dec 5 2017

OHZ003-006>011-017>020-027>030-036-037-061430-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Marion-Morrow-
918 AM EST Tue Dec 5 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

Winds may gust up to 40 MPH today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-061430-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
918 AM EST Tue Dec 5 2017

...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-061430-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
918 AM EST Tue Dec 5 2017

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-089-PAZ001>003-061430-
Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
918 AM EST Tue Dec 5 2017

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

Wind gusts up to 40 MPH will be possible today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Lake effect snow will develop late tonight, but stay over the lake
until a trough crosses Wednesday night. Accumulating snow is likely
Wednesday night into Thursday and at times over the weekend. Stay
tuned to updated forecasts this week for information on favored
locations and accumulations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ021>023-031>033-038-047-061430-
Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox-
918 AM EST Tue Dec 5 2017

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Winter Storm Watches in Pennsylvania, 2017Every winter storm watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.